# SDR 2002FA0000152

- Difficulty date: January 31, 2002
- Submitted: January 31, 2002
- Operation: General aviation
- Aircraft: N24442
- Make and model: Cessna 172R
- Aircraft serial: 17280862
- Aircraft time: 474 hours
- Engine: Lyc IO360L2A
- Engine time: 474 hours
- System (JASC): 2731 · Elevator Tab Control System
- Part: Pin
- Condition: Sheared
- Location: Elevtor Trim
- Part time: 474 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING THE TRIM TAB ACTUATOR FOR SERVICE, BOTH GROOVE-PINS  (P/N 3/32X.38TYPE3)  WHICH ATTACH THE ROLL CHAIN SPROCKET, (P/N 0310332-0)  TO THE SCREW-INTERNAL THREADS (P/N 1260049-1) OF THE TRIM TAB ACTUATOR WERE FOUND TO HAVE SHEARED. THIS ALLOWED THE SPROCKET TO BE SLIPPED OFF BY HAND. ONLY FRICTION BETWEEN THE SPROCKET AND THE SCREW-INTERNAL THREADS WAS ENABLING THE TRIM TAB TO BE MOVED.
